Pacific Journal of Mathematics

Characterizing the distributions of three independent $n$-dimensional random variables, $X_{1},\,X_{2},\,X_{3},$ having analytic characteristic functions by the joint distribution of $(X_{1}+X_{3},\,X_{2}+X_{3})$.

Paul G. Miller

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 487-491.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971643

Mathematical Reviews number (MathSciNet)
MR0275495

Zentralblatt MATH identifier
0206.19502

Subjects
Primary: 60.20

Citation

Miller, Paul G. Characterizing the distributions of three independent $n$-dimensional random variables, $X_{1},\,X_{2},\,X_{3},$ having analytic characteristic functions by the joint distribution of $(X_{1}+X_{3},\,X_{2}+X_{3})$. Pacific J. Math. 35 (1970), no. 2, 487--491. https://projecteuclid.org/euclid.pjm/1102971643


Export citation

References

  • [1] J. Aczel, Lectures on FunctionalEquationsand Their Applications,Academic Press, New York, 1966.
  • [2] H. Cartan, ElementaryTheory of AnalyticFunctionsof One or Several Complex Variables, Addison-Wesley, Reading, Mass., 1963.
  • [3] Ignacy, Kotlarski, On characterizingthe Gamma and the normaldistribution, Pacific J. Math. 20 (1967), 69-76.